# SDR AALA201812199015

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 52,140 hours, 30,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Detached
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR EXIT HOUSING WAS COMING OFF. MAINTENANCE REATTACHED LEFT AFT DOOR SLIDE COVER PER AMM 25-61-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
